How effective is Amoxicillin for Sinusitis?
Summary: 103 Amoxicillin users have rated its effectiveness for Sinusitis.
Overall ratings: 3.0/5
Long term ratings: 2.5/5
This is a review of how effective Amoxicillin (amoxicillin) is for Sinusitis and for what kind of people. The study is created by eHealthMe and is updated continuously.
You are not alone: join a mobile support group for people who take Amoxicillin for Sinusitis >>>
What is Amoxicillin
Amoxicillin has active ingredients of amoxicillin. It is often used in infection. (latest outcomes from 24,165 Amoxicillin users)
Sinusitis (inflammation of sinus) can be treated by Amoxicillin, Azithromycin, Levaquin, Augmentin '875', Avelox, Clarithromycin. (latest reports from 40,783 Sinusitis patients)
On Jan, 28, 2015: 103 people are studied for taking Amoxicillin in Sinusitis
Amoxicillin effectiveness for Sinusitis (number of people):
|not at all||somewhat||moderate||high||very high |
Gender of people who take Amoxicillin for Sinusitis * :
Age of people who take Amoxicillin for Sinusitis * :
Who find Amoxicillin more effective for Sinusitis?
Gender of people who find Amoxicillin more effective * :
Age of people who find Amoxicillin more effective * :
* Approximation only. Some reports may have incomplete information.
Find out which drug is more effective in real world to treat:
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Can you answer these questions (Ask a question):
More questions for: Amoxicillin, Sinusitis
You may be interested at these reviews (Write a review):
- Bactrim-hypopigmentation, nausea, other side effects
Took bactrim for 7 days 2x a day, was told to take for 14 days. Had persistent and worsening nausea, vomiting, fatigue, hypopigmentation of my skin when I sat in the sun for over 5 minutes, inability to fall asleep, headache, and neck pain. Ended up with low iron and folic acid levels, which were treated with supplements and discontinuation of the Bactrim resolved symptoms.
- Severe leg/foot/ankle swelling from doxycycline
Was given five-day course of doxycycline for sinusitis and laryngitis. By end of third day had ankle edema (never had before), then MASSIVE leg/foot/ankle edema by fourth day Discontinued on fifth day after research revealed side effect of doxycycline. Took almost a week for swelling to go comletely away. Also felt completely exhausted and seemed to make the coughing and laryngitis much worse also.
- Drug interractions savella. amoxicillin
Sudden ache, pain and neuropathy in right hand and wrist within 8 hours of sterting Amoxicillin.
- Levaquin and confusion symptoms
Confusion. Stopped dosage at day 6 of 7; prescribed 500 mg. 1 daily. I thought the confusion was from the weeks of pretty severe coughing symptoms, associated with the sinusitus - thought maybe from a lack of oxygen from not being able to breathe well for so long. I finally stopped the med. when "dementia-type" symptoms were apparent, night following dose #6, I was having difficulty determining which (of 2) pieces of hardware at our master bathroom sink, was the soap and which was the water (have lived here 15 years). I had been having many occurences of confusion for the majority of the 6 days on Levaquin and had been saying I was often feeling "so confused" for several days but none so apparent as this was. I am a long time mental health counselor and realized this was what I understand dementia symptoms resemble, stopped the med. Had M.D. appt. next day, he agreed stop good idea, put me on prednisone. Did research this morning before beginning prednisone & am not going to take it, due to reading it may increase negative side effects of the Levaquin. I am also e-mailing your website info. to my M.D. as I am also treated for depression and anxiety symptoms and fear symptoms will worsen. This is day 2 off the med., no improvement in confusion symptoms YET, I am hopeful that people wrote in soon after their negative experiences and that the confusion symptoms will resolve (soon.)
- Lupus induced by amoxicillin (1 response)
Was given Amoxicillin for Strep Throat and on day 10 I noticed a rash starting on my torso and began to feel ill, as if I had the flu. Went to emerg and got sent home with Benadryl. Woke up the next morning to the rash getting worse and an overall feeling of fatigue. Went to emerg again and this time had blood taken and the results showed an extreme rise in my white blood cells and by then, I had a fever. I was airlifted to another hospital where they did tests, but really had no idea what was wrong. I discharged myself with a script for corticosteroids and by then my joints began to stiffen, to a point of barely being able to walk and the pain was excruciating! I had to be cared for by my husband and struggled to lift my tea cup, or get out of bed. This lasted for about a month and then gradually began to subside. The doctors never did have answers for any of it. They chalked it up to an allergy to Amoxicillin. One mentioned "Steven Johnson Syndrome".
More reviews for: Amoxicillin, Sinusitis
Comments from related studies:
From this study (1 week ago):
Spacey , off balance , dizzy , agitation , heightened anxiety
From this study (8 months ago):
Was already on propanalol 80 mg which has worked well for years but now seems not to be working
From this study (10 months ago):
Swelling of eyes, lips, tongue and throat. Angioedemas on fingers, neck, ear, abdomen, arms and buttocks.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.